# SDR SIMA20130212007

- Difficulty date: February 21, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 24,147 hours, 21,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND THE HAND HELD FLASHLIGHT ON THE BACK WALL BY THE LAVATORY INOPERATIVE.  ACFT REMOVED FROM SERVICE.  PERFORMED OPS CHECK AND FOUND THE FLASHLIGHT TO WORK PROPERLY.  THE ACFT WAS RETURNED TO SERVICE.
